Alert archive / Wyoming / High Wind Warnings in 2020
High Wind Warning 6, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Jan 31, 2020, 1:27 PM MST for 5 counties in Wyoming. It was in force for 38 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 31, 2020, 1:27 PM MST (20:27 UTC)
- Expired
- Feb 2, 2020, 3:00 AM MST
- In force
- 38 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Hot Springs County, WY, Natrona County, WY, Park County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 13 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 1, 1:15 AM MST | NON-TSTM WND GST 79 | 8 Ssw Clark, WY | |
| Feb 1, 7:22 AM MST | NON-TSTM WND GST 65 | 2 Sse Casper, WY | MESONET STATION WY47 CASPER 2.1 SW (WYDOT). |
| Feb 1, 10:56 AM MST | NON-TSTM WND GST 83 | 8 E Sunlight Basin, WY | MESONET STATION KCHJ SUNLIGHT BASIN 8 E (WYDOT). |
| Feb 1, 11:55 AM MST | NON-TSTM WND GST 59 | 2 Wnw Dubois, WY | AWOS STATION KDUB DUBOIS AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.5 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2605 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
661 WWUS75 KRIW 312027 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 127 PM MST Fri Jan 31 2020 ...High Wind Warning and Watches across portions of northern and central Wyoming Tonight through Saturday Night... .Strong winds aloft and a tight pressure gradient will combine for high winds across the Cody Foothills and Absaroka Mountains tonight into Saturday. The strong winds will last across the Absaroka Mountains through Saturday night. A tight pressure gradient will also result in strong to possibly high wind across southeast Fremont into Natrona County Saturday and Saturday night. WYZ003-011130- /O.UPG.KRIW.HW.A.0003.200201T0400Z-200201T1900Z/ /O.NEW.KRIW.HW.W.0006.200131T2027Z-200201T1900Z/ Cody Foothills- Including the cities of Clark, Cody, and Meeteetse 127 PM MST Fri Jan 31 2020 ...HIGH WIND WARNING IN EFFECT UNTIL NOON MST SATURDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. Gusts up to 70 mph could occur around Clark along Highway 120. * WHERE...Cody Foothills. The strongest winds will occur just south of Cody, as well as between Clark and the junction of Highway 120 and the Chief Joseph Highway. * WHEN...Until noon Saturday. The strongest winds are expected to occur between 3 AM and 9 AM Saturday. * IMPACTS...Mainly to transportation. An enhanced blow over risk for light and high profile vehicles including camper trailers and semi trucks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if traveling. Please keep two hands on your steering wheel in case of a sudden, strong wind gust. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ002-011130- /O.NEW.KRIW.HW.W.0006.200131T2027Z-200202T1000Z/ Absaroka Mountains- 127 PM MST Fri Jan 31 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM MST SUNDAY... * WHAT...West to northwest winds 30 to 50 mph with gusts up to 75 mph. * WHERE...Absaroka Mountains. * WHEN...Until 3 AM MST Sunday. * IMPACTS...Mainly to transportation. Extreme blow over risk for light and high profile vehicles along Chief Joseph Highway. * ADDITIONAL DETAILS...Areas of blowing snow will also occur with severely reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if traveling. Please keep two hands on your steering wheel in case of a sudden, strong wind gust. && $$ WYZ019-020-011130- /O.NEW.KRIW.HW.A.0004.200201T1500Z-200202T1000Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations- Including the cities of Jeffrey City and Casper 127 PM MST Fri Jan 31 2020 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Green Mountains and Rattlesnake Range and Natrona County Lower Elevations. * WHEN...From Saturday morning through late Saturday night. * IMPACTS...Mainly to transportation. A blow over risk for light and high profile vehicles including camper trailers and semi trucks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ 21
5 follow-up statements
357 WWUS75 KRIW 010912 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 212 AM MST Sat Feb 1 2020 ...High Wind Warning and Watches across portions of northern and central Wyoming this morning through tonight... .Strong winds aloft and a tight pressure gradient will combine for high winds across the Cody Foothills and Absaroka Mountains this morning into tonight. The strong winds will last across the Absaroka Mountains through tonight. High winds across southeast Fremont into Natrona County are likely today as well. WYZ019-020-012300- /O.UPG.KRIW.HW.A.0004.200201T1500Z-200202T1000Z/ /O.EXB.KRIW.HW.W.0006.200201T1200Z-200202T1000Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations- Including the cities of Jeffrey City and Casper 212 AM MST Sat Feb 1 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM MST SUNDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Green Mountains and Rattlesnake Range and Natrona County Lower Elevations, especially along Outer Drive. * WHEN...Until 3 AM MST Sunday. * IMPACTS...Mainly to transportation. A blow over risk for light and high profile vehicles including camper trailers and semi trucks. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WYZ003-011900- /O.CON.KRIW.HW.W.0006.000000T0000Z-200201T1900Z/ Cody Foothills- Including the cities of Clark, Cody, and Meeteetse 212 AM MST Sat Feb 1 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. Gusts up to 70 mph could occur around Clark along Highway 120. * WHERE...Cody Foothills. The strongest winds will occur just south of Cody, as well as between Clark and the junction of Highway 120 and the Chief Joseph Highway. * WHEN...Until noon Saturday. The strongest winds are expected to occur between 3 AM and 9 AM Saturday. * IMPACTS...Mainly to transportation. An enhanced blow over risk for light and high profile vehicles including camper trailers and semi trucks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if traveling. Please keep two hands on your steering wheel in case of a sudden, strong wind gust. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ002-012300- /O.CON.KRIW.HW.W.0006.000000T0000Z-200202T1000Z/ Absaroka Mountains- 212 AM MST Sat Feb 1 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST SUNDAY... * WHAT...West to northwest winds 30 to 50 mph with gusts up to 75 mph. * WHERE...Absaroka Mountains. * WHEN...Until 3 AM MST Sunday. * IMPACTS...Mainly to transportation. Extreme blow over risk for light and high profile vehicles along Chief Joseph Highway. * ADDITIONAL DETAILS...Areas of blowing snow will also occur with severely reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if traveling. Please keep two hands on your steering wheel in case of a sudden, strong wind gust. && $$ For more information from the National Weather Service visit http://weather.gov/riw
576 WWUS75 KRIW 011846 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 1146 AM MST Sat Feb 1 2020 ...High Wind Warning and Watches across portions of northern and central Wyoming through tonight... .Strong winds aloft and a tight pressure gradient will combine for high winds across the Absaroka Mountains into tonight. High winds across southeast Fremont into Natrona County are likely today as well. WYZ003-012000- /O.EXP.KRIW.HW.W.0006.000000T0000Z-200201T1900Z/ Cody Foothills- Including the cities of Clark, Cody, and Meeteetse 1146 AM MST Sat Feb 1 2020 ...HIGH WIND WARNING WILL EXPIRE AT NOON MST TODAY... Winds have begun to decrease, therefore the warning will be allowed to expire. Wind gusts to 40 to 50 mph will continue through the afternoon at times however. $$ WYZ002-021000- /O.CON.KRIW.HW.W.0006.000000T0000Z-200202T1000Z/ Absaroka Mountains- 1146 AM MST Sat Feb 1 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST SUNDAY... * WHAT...West to northwest winds 30 to 50 mph with gusts up to 75 mph. * WHERE...Absaroka Mountains. * WHEN...Until 3 AM MST Sunday. * IMPACTS...Mainly to transportation. Extreme blow over risk for light and high profile vehicles along Chief Joseph Highway. * ADDITIONAL DETAILS...Areas of blowing snow will also occur with severely reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if traveling. Please keep two hands on your steering wheel in case of a sudden, strong wind gust. && $$ WYZ019-020-021000- /O.CON.KRIW.HW.W.0006.000000T0000Z-200202T1000Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations- Including the cities of Jeffrey City and Casper 1146 AM MST Sat Feb 1 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST SUNDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Green Mountains and Rattlesnake Range and Natrona County Lower Elevations, especially along Outer Drive. * WHEN...Until 3 AM MST Sunday. * IMPACTS...Mainly to transportation. A blow over risk for light and high profile vehicles including camper trailers and semi trucks. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ For more information from the National Weather Service visit http://weather.gov/riw
347 WWUS75 KRIW 012353 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 453 PM MST Sat Feb 1 2020 ...High Wind Warning for portions of northern and central Wyoming Tonight... .Strong winds aloft and a tight pressure gradient will combine for high winds across the Absaroka Mountains into the Cody Foothills into tonight. High winds across southeast Fremont into Natrona County are likely today as well. WYZ003-021000- /O.EXA.KRIW.HW.W.0006.000000T0000Z-200202T1000Z/ Cody Foothills- Including the cities of Clark, Cody, and Meeteetse 453 PM MST Sat Feb 1 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM MST SUNDAY... * WHAT...West to northwest winds 30 to 40 mph with gusts up to 65 mph. * WHERE...Cody Foothills. The strongest winds will occur just south of Cody, as well as between Clark and the junction of Highway 120 and the Chief Joseph Highway. * WHEN...Until 3 AM MST Sunday. * IMPACTS...Mainly to transportation especially along Highway 120. An enhanced blow over risk for light and high profile vehicles including camper trailers and semi trucks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if traveling. Please keep two hands on your steering wheel in case of a sudden, strong wind gust. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ002-021000- /O.CON.KRIW.HW.W.0006.000000T0000Z-200202T1000Z/ Absaroka Mountains- 453 PM MST Sat Feb 1 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST SUNDAY... * WHAT...West to northwest winds 30 to 50 mph with gusts up to 75 mph. * WHERE...Absaroka Mountains. * WHEN...Until 3 AM Sunday. * IMPACTS...Mainly to transportation. Extreme blow over risk for light and high profile vehicles along Chief Joseph Highway. * ADDITIONAL DETAILS...Areas of blowing snow will also occur with severely reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if traveling. && $$ WYZ019-020-021000- /O.CON.KRIW.HW.W.0006.000000T0000Z-200202T1000Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations- Including the cities of Jeffrey City and Casper 453 PM MST Sat Feb 1 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST SUNDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph. Localized gusts to near 70 mph are possible on the south side of Casper along Outer Drive. * WHERE...Green Mountains and Rattlesnake Range and Natrona County Lower Elevations, especially along Outer Drive. * WHEN...Until 3 AM Sunday. * IMPACTS...Mainly to transportation. A blow over risk for light and high profile vehicles including camper trailers and semi trucks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if traveling. Please keep two hands on your steering wheel in case of a sudden, strong wind gust. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ Team Riverton/21
755 WWUS75 KRIW 020836 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 136 AM MST Sun Feb 2 2020 ...High Wind Warning for parts of central Wyoming until 3 AM... .Strong winds aloft and a tight pressure gradient will combine for high winds across the Absaroka Mountains into the Cody Foothills into tonight. High winds across southeast Fremont into Natrona County are likely today as well. WYZ002-003-020945- /O.CAN.KRIW.HW.W.0006.000000T0000Z-200202T1000Z/ Absaroka Mountains-Cody Foothills- Including the cities of Clark, Cody, and Meeteetse 136 AM MST Sun Feb 2 2020 ...HIGH WIND WARNING IS CANCELLED... The wind has decreased below high wind criteria. $$ WYZ019-020-021000- /O.CON.KRIW.HW.W.0006.000000T0000Z-200202T1000Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations- Including the cities of Jeffrey City and Casper 136 AM MST Sun Feb 2 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM MST EARLY THIS MORNING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph. Localized gusts to near 70 mph are possible on the south side of Casper along Outer Drive. * WHERE...Green Mountains and Rattlesnake Range and Natrona County Lower Elevations, especially along Outer Drive. * WHEN...Until 3 AM Sunday. * IMPACTS...Mainly to transportation. A blow over risk for light and high profile vehicles including camper trailers and semi trucks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if traveling. Please keep two hands on your steering wheel in case of a sudden, strong wind gust. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ For more information from the National Weather Service visit http://weather.gov/riw
773 WWUS75 KRIW 020948 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 248 AM MST Sun Feb 2 2020 ...Winds will continue to diminish this morning... WYZ019-020-021100- /O.EXP.KRIW.HW.W.0006.000000T0000Z-200202T1000Z/ Green Mountains and Rattlesnake Range- Natrona County Lower Elevations- Including the cities of Jeffrey City and Casper 248 AM MST Sun Feb 2 2020 ...HIGH WIND WARNING WILL EXPIRE AT 3 AM MST EARLY THIS MORNING... The threat of high winds will continue to diminish this morning. However, southwest wind will remain strong for the next few hours. $$ For more information from the National Weather Service visit http://weather.gov/riw
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Jan 31, 10:03 AM MST, 3 hours 24 minutes earlier.
Area forecast discussion, Jan 31, 10:03 AM MST, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1003 AM MST Fri Jan 31 2020 .SHORT TERM...Today through Saturday night Issued at 345 AM MST Fri Jan 31 2020 High clouds and scattered mid clouds streaming from north to south this morning. Some lower clouds in the far west valleys, mainly from Jackson to Alpine. Breezy to windy areas over the south and central wind corridors as well as the Absaroka mountains and adjacent Cody foothills. Wide range of temperatures over the region. The weather will be dry today through Saturday night for most of the region. NW WY mountains will see some light snow or flurries at times today through tonight and then dry Saturday. Otherwise periods of high clouds today and tonight with less clouds for Saturday. Temperatures will be mild today where the wind occurs and in the mountains as warmer air aloft moves in today. Some snow covered valleys will be the colder places today due to the inversion. Wide range of low temps tonight with the milder lows where the wind blows. Snow covered valleys with no wind will be cold tonight. Highs on Saturday will be quite mild in the windy locations and where no snow cover exists over the north. Again, the snow covered valleys will see the colder highs. The other forecast issue is the potential for strong wind gusts in the Cody foothills tonight into Saturday morning with a second round Saturday night ahead of a cold front that moves in Sunday morning. Will keep the High Wind Watch going and let the day shift see another model run or two for a final decision. Otherwise, the wind corridor of the south and central will see windy conditions through Saturday night with gusts 35 to 45 mph. .LONG TERM...Sunday through Friday Issued at 345 AM MST Fri Jan 31 2020 Sunday the pattern will change as a significant trough, and associated cold front, move in from the north. Temperatures will be half the problem with this period as H7 temps start the day +5 in the south to -2 in the north. The cold front will quickly bring in - 14 degree temps at H7. For the northern portions of the area expect max temps to be early in the morning, while southern and some central areas will still receive some warming aided by the strong southwesterly winds coming ahead of the front. The second problem will be snow and snow amounts. As the trough digs over the Intermountain West a jet max will be exiting putting WY in the right rear quad for some enhanced lift over a fairly strong cold front Sunday evening. Models are currently indicating the cold air will outpace the precip so we expect snow to spread from northwest to southeast across both sides of the divide Sunday afternoon and overnight. A big question will be snow amounts in various upslope areas. The northeast flow is a good direction for the Lander Foothills but if strong enough could bring rain-shadowing to portions of the Wind River Basin. Easterly flow aloft is also not favorable for the Casper area. Snow will continue through the day Monday as the trough moves overhead. By Monday morning H7 look to be in the -18 to -20 range which will turn the precip into a much drier snow. Monday will be the period of heaviest snow for southern and central WY. Monday night will see the system begin its exit stage right with precip ending from to northwest to southeast through Tuesday morning. On Tuesday, behind this system, all of the new snow on the ground will help keep temperatures on the cold side. Morning lows Tuesday and Wednesday may drop into the single digits, and west of the Divide will see temperatures drop below zero. Wednesday is looking like another system will bring significant snow to western areas, and some for the north as well. This snow will last through Thursday. The good news is that temperatures across the board will finally start a slight warmup Wednesday into Thursday. && .AVIATION...18Z Issuance VFR conditions expected across the area through the TAF period. Most places will have a light wind today. However, KRKS, KCPR and KCOD will have gusty southwest to west winds through the period. Gusty winds will continue in vicinity of KPNA, before subsiding again by sunset as winds decouple. Periods of mid to high clouds will stream over the area today and tonight. A few showers will occur in vicinity of KJAC but should remain over the mountains for the most part. && .FIRE WEATHER... Issued AT 345 AM MST Fri Jan 31 2020 Dry weather will occur over most of the region. Scattered light snow or flurries will occur in NW WY today and tonight. Accumulations will be very light. Breezy to windy weather is expected today and tonight in the south and east central zones as well as in the Absaroka mountains and the adjacent Cody foothills. Smoke dispersal will be poor for most locations today. Saturday looks dry and milder with breezy to windy conditions in the same locations as today. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Watch from this evening through Saturday morning for WYZ003. && SHORT TERM...AR LONG TERM...Hulme AVIATION...Hattings FIRE WEATHER...AR
Hazardous weather outlook, Jan 31, 3:16 AM MST, 10 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 316 AM MST Fri Jan 31 2020 WYZ001>020-022>030-011200- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 316 AM MST Fri Jan 31 2020 ...High Wind Watch in effect for the Cody Foothills Friday night and Saturday Morning... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight. Wind speeds will be on the increase this evening in the Cody Foothills and the Absaroka Mountains. Strong wind gusts will occur toward late evening and the overnight hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Saturday...Strong to possibly high wind is possible across the Cody Foothills. Sunday and Sunday night...Snow will develop over the north and spread south Sunday afternoon and night. Monday...Snow is likely over the entire area along with much colder temperatures. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any snowfall amounts. Team Riverton
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 1:12 PM MST | Winter Storm Watch | RIW | Big Horn, Fremont, Hot Springs, Johnson, Lincoln, Natrona and 4 more | 40 hr |
| Jan 31, 1:27 PM MST | High Wind Watch | RIW | Fremont, Natrona, Sweetwater | 13 hr |
Nearby
High Wind Warnings in Wyoming, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.